Package Leaflet:Information for the User
Paracetamol MABO 650 mg Tablets EFG
Read this leaflet carefully before you start to take this medicine because it contains important information for you
Follow exactly the administration instructions for the medicine contained in this leaflet or those indicated by your doctor, pharmacist or nurse.
This medicine can be obtained without a prescription. Nevertheless, for the best results, it should be used with care.
Paracetamol belongs to a group of medicines called analgesics and antipyretics.
Paracetamol is used for the treatment of mild to moderate pain and febrile states in adults and adolescents 15 years of age or older (or with a body weight of 50 kg or more).
Be particularly careful with Paracetamol MABO
Inform your doctor immediately if during treatment with Paracetamol Mabo:
-Consult your doctor or pharmacist if you are under 15 years old, as there are other presentations with doses adapted to this group of patients.
Other medications and Paracetamol MABO:
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medication.
Paracetamol may interact with the following medications:
- Medication to prevent blood clots: Oral anticoagulants (acenocoumarol, warfarin)
- Medications to treat epilepsy: Antiepileptics (lamotrigine, phenytoin, or other hydantoins, phenobarbital, methylphenobarbital, primidone, carbamazepine)
- Medications to treat tuberculosis: (isoniazid, rifampicin)
- Medications to treat depression and seizures: Barbiturates (used as hypnotics, sedatives, and anticonvulsants)
- Medications to lower cholesterol levels in the blood: (cholestyramine)
- Medications used to increase urine elimination (diuretics such as furosemide)
- Medications used to treat gout (probencid and sulfinpyrazone)
- Medications used to prevent nausea and vomiting: Metoclopramide and domperidone
- Medications used to treat high blood pressure and heart rhythm disorders (arrhythmias): Propranolol
- Flucloxacillin (antibiotic), due to a serious risk of blood and fluid imbalance (metabolic acidosis with high anion gap) that must be treated urgently (see section 2).
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist if you are being treated with another medication. In the case of treatment with oral anticoagulants, it may be occasionally used as a pain-relieving medication of choice.
Interference with analytical tests
If you are to undergo any analytical test (including blood, urine, skin tests that use allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests.
Taking Paracetamol MABO with food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages: beer, wine, liquor, etc., per day) may cause liver damage.
The taking of this medication with food does not affect its efficacy.
Pregnancy and Lactation
If you are pregnant or breastfeeding, or if you think you may be pregnant, consult your doctor or pharmacist before using this medication.
This medication may be used during pregnancy if necessary. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medication more frequently.
Small amounts of paracetamol may appear in breast milk, so consult your doctor or pharmacist before taking this medication.
Driving and operating machinery
The influence of this medication on the ability to drive and operate machinery is negligible or insignificant.
Paracetamol MABO contains sodium
This medication contains less than 1 mmol of sodium (23 mg) per coated tablet; it is essentially "sodium-free".
Follow these instructions unless your doctor has given you different instructions. Remember to take your medication. Paracetamol must be taken orally.
The normal dose is:
Adults and adolescents over 15 years old:
The usual dose is 1 tablet (650 mg of paracetamol) every 4-6 hours.The doses should be spaced at least 4 hours apart. Do not take more than 3 grams (4 tablets) in 24 hours.
High daily doses of paracetamol for prolonged periods of time should be avoided as it increases the risk of adverse effects such as liver damage.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, you should interrupt treatment and consult your doctor.
Patients with liver disease:
Before taking this medication, you must consult your doctor.
You should take the amount of medication prescribed by your doctor with a minimum interval of 8 hours between each dose.
You should not take more than 3 tablets of 650 mg of paracetamol in 24 hours.
Patients with kidney disease:Before taking this medication, you must consult your doctor.Take a maximum of 500 mg per dose.
Due to the dose, 650 mg of paracetamol, it is not indicated for this group of patients.
Older patients:you must consult your doctor
Use in children and adolescents:Do not use in children and adolescents under 15 years old.
If you estimate that the action of this paracetamol is too strong or too weak, inform your doctor or pharmacist.
When requiring the administration of doses lower than 650 mg of paracetamol per dose, other presentations of paracetamol that adapt to the required dosing should be used.
If you take more Paracetamol MABO than you should:
You must consult your doctor or pharmacist immediately.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice), and abdominal pain.
If you have ingested an overdose, you must go to a medical center immediately, even if you do not notice the symptoms, as they often do not appear until 3 days after taking the overdose, even in cases of severe poisoning.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the overdose of the medication.
Patients undergoing treatment with barbiturates or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, go immediately to a medical center or call the Toxicological Information Service (phone: 91 562 04 20), indicating the medication and the amount ingested.
If you forgot to take Paracetamol MABO:
Do not take a double dose to compensate for the missed doses,simply take the missed dose when you remember, taking the next doses with the indicated spacing between doses (at least 4 hours).
Rare adverse effects may affect up to 1 in 1,000 people::discomfort, hypotension (blood pressure drop), and increased levels of transaminases in the blood.
Very rare adverse effects may affect up to 1 in 10,000 people: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (blood sugar drop)Severe skin reactions have been reported very rarely.
Unknown frequency (cannot be estimated from available data): A severe disease that can make the blood more acidic (metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Paracetamol can damage the liver when taken in high doses or prolonged treatment.
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect not listed in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of the sight and reach of children.
This medication does not require special storage conditions.
Do not use this medication after the expiration date that appears on the packaging afterCAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging andmedications you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask yourpharmacist how to dispose of packaging and medications you no longer need.This will help protect the environment.
Each tablet contains 650 milligrams of paracetamol as the active ingredient.
The other components (excipients) are sodium starch glycolate type A from potato, purified water, pregelatinized maize starch, povidone K30 (E1201), stearic acid (E570), and crospovidone (E1202).
Appearance of the product and contents of the packaging
Paracetamol MABO is presented in oral tablets for administration.
The tablets are oblong, biconvex, white in color, with a notch on one face and marked with PB on the other face. The tablet can be divided into two equal halves.
The packaging is 20 tablets, conditioned in a PVC/PVDC/Aluminum blister.
Marketing Authorization Holder:
MABO-FARMA S.A.
Calle Vía de los Poblados, 3, Edificio 6
28033 Madrid,
Spain.
Responsible for manufacturing:
Galenicum Health, S.L.U.
Sant Gabriel, 50
Esplugues de Llobregat, 08950,
Barcelona –
Spain
or
SAG Manufacturing S.L.U
Crta. N-I, Km 36
28750 San Agustin de Guadalix,
Madrid –
Spain
Last review date of this leaflet: February 2025
The detailed and updated information on this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.